Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Isomorphisms and isometric multipliers


Author: Frank T. Birtel
Journal: Proc. Amer. Math. Soc. 13 (1962), 204-210
MSC: Primary 46.80; Secondary 42.56
DOI: https://doi.org/10.1090/S0002-9939-1962-0176345-6
MathSciNet review: 0176345
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. T. Birtel, Banach algebras of multipliers, Duke Math. J. 28 (1961), 203-212. MR 0133027 (24:A2863)
  • [2] N. Bourbaki, Intégration. Eléments de mathématique. XIII. Book VI, Actualités Sci. Ind. no. 1175, Hermann, Paris, 1952. MR 0054691 (14:960h)
  • [3] P. J. Cohen, Homomorphisms and idempotents of group algebras, Bull. Amer. Math. Soc. 65 (1959), 120-123. MR 0151548 (27:1533)
  • [4] W. F. Eberlein, Characterizations of Fourier-Stieltjes transforms, Duke Math. J. 22 (1955), 465-468. MR 0072424 (17:281d)
  • [5] -, Abstract ergodic theorems and weakly almost periodic functions, Michigan Math. J. 3 (1955-1956), 137-139.
  • [6] R. Ellis, Locally compact transformation groups, Duke Math. J. 24 (1957), 119-126. MR 0088674 (19:561b)
  • [7] E. Helson, Isomorphisms of abelian group algebras, Ark. Math. 2 (1953), 475-487. MR 0058138 (15:327g)
  • [8] L. H. Loomis, An introduction to abstract harmonic analysis, Van Nostrand, New York, 1953. MR 0054173 (14:883c)
  • [9] W. Rudin, Measure algebras on abelian groups, Bull. Amer. Math. Soc. 65 (1959), 227-247. MR 0108689 (21:7404)
  • [10] G. E. Šilov, On decomposition of a commutative normed ring in a direct sum of ideals, Mat. Sb. 32 (1953), 353-364. MR 0054177 (14:884b)
  • [11] A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Sci. Ind. no. 869, Hermann, Paris, 1940. MR 0005741 (3:198b)
  • [12] J. Wermer, Ideals in a class of commutative Banach algebras, Duke Math. J. 20 (1953), 273-278. MR 0054863 (14:991e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.80, 42.56

Retrieve articles in all journals with MSC: 46.80, 42.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0176345-6
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society